# SDR MASA2022081900213

- Difficulty date: August 19, 2022
- Submitted: August 20, 2022
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 20,615 hours, 15,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMR FLOOR LITE INOP
REPLACED BULBS
